# SDR HEEA107346

- Difficulty date: April 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 4,504 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847427
- Condition: Noisy
- Part time: 4,504 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON DESCENT, CREW NOTICED UNUSUAL NOISES COMING FROM THE ENGINE COMPARTMENT.  ENTERED A POWER-ON AUTO ROTATIONAL PROFILE AND LANDED IN A NEARBY FIELD.  MAINTENANCE REPORTS, ENGINE HAS A NOISE AT FULL THROTTLE, FLAT PITCH, THAT WILL INCREASE IN INTENSITY WHEN TORQUE IS APPLIED AND LOUDEST JUST AFT OF THE EXHAUST COLLECTOR.  THE NOISE WAS DESCRIBED AS A HIGH PITCH GROWL TYPE SOUND THAT OSCILLATES.  THE CREW IN THE AFT CABIN HAD FIRST THOUGHT THE WHELAN SIREN WAS ON.  REPLACED ENGINE.
